MAUDE Adverse Event Report: BECTON DICKINSON BD SYRINGE 3ML LL W/NDL ECLIPSE 25X1; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SYRINGE 3ML LL W/NDL ECLIPSE 25X1; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305787
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 3ml ll w/ndl eclipse 25x1 rb leaked it was reported by customer that bd eclipse syringe and needle.Needle changed to bdsafety slide 25gx1" needle.When securing needle to hub of syringe, threads stripped.Needle continued to turn (no excessive force used).When phn pushed up on plunger, most of contents leaked out at hub.Verbatim: rcc received a complaint via email.Email(s) attached.Ahs mdip report.Incident or problem information.Ahs mdip reference number (id):(b)(4).Date of incident (yyyy-mm-dd): (b)(6) 2024.Site name/location: (b)(4).Level of harm: no effect - did not reach patient - detected before use or does not touch person during use.Ahs optional report to cmdsnet (health canada): incident details: vaccine drawn up in combo bd eclipse syringe and needle.Needle changed to bdsafety slide 25gx1" needle.When securing needle to hub of syringe, threads stripped.Needle continued to turn (no excessive force used).When phn pushed up on plunger, most of contents leaked out at hub.Previously have had issued with using these needles on prefilled vaccines and vaccine leaking out at hub as well (report filed at that time) who was affected? no person affected.Frequency of problem: first time.Device information.Device name/description: needle hypodermic safety 25ga x 1 in / syringe 3ml with needle safety 25ga x 1 in manufacturer: becton dickinson canada inc.Manufacturer code/model: 305916 / 305787.Serial or lot number: (b)(6).Device expiry date (yyyy-mm-dd): 2027-09-30 / 31-may-26.Supplier: (b)(4).Supplier catalogue number: 308-305916 / 308-305787.Was the device retained? no.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material: 305787, batch: 1176439.It was reported by customer that bd eclipse syringe and needle.Needle changed to bdsafety slide 25gx1" needle.When securing needle to hub of syringe, threads stripped.Needle continued to turn (no excessive force used).When phn pushed up on plunger, most of contents leaked out at hub.Verbatim: rcc received a complaint via email.Email(s) attached.Ahs mdip report.Incident or problem information.Ahs mdip reference number (id): (b)(4).Date of incident (yyyy-mm-dd): 2024-01-23.Site name/location: (b)(6) health centre.Level of harm: no effect - did not reach patient - detected before use or does not touch person during use.Ahs optional report to cmdsnet ((b)(6)): incident details: vaccine drawn up in combo bd eclipse syringe and needle.Needle changed to bdsafety slide 25gx1" needle.When securing needle to hub of syringe, threads stripped.Needle continued to turn (no excessive force used).When phn pushed up on plunger, most of contents leaked out at hub.Previously have had issued with using these needles on prefilled vaccines and vaccine leaking out at hub as well (report filed at that time).Who was affected? no person affected.Frequency of problem: first time.Device information: device name/description: needle hypodermic safety 25ga x 1 in / syringe 3ml with needle safety 25ga x 1 in manufacturer: becton dickinson canada inc.Manufacturer code/model: 305916 / 305787.Serial or lot number: (b)(6) / 1176439.Device expiry date (yyyy-mm-dd): 2027-09-30 / 31-may-26.Supplier: (b)(4).Supplier catalogue number: 308-305916 / 308-305787.Was the device retained? no.
 
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected batches.Current control there is an inspection on hub leak test assembly at the qa outgoing inspection.Actual root cause could not be determined as no sample were received for investigation.The complaint will be re-opened and re-investigated when sample is received.H3 other text : see h10 manufacture narrative.

Brand Name
BD SYRINGE 3ML LL W/NDL ECLIPSE 25X1
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18728109
Report Number2243072-2024-00185
Device Sequence Number20410830
Product Code FMI
UDI-Device Identifier30382903057871
UDI-Public(01)30382903057871
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2026
Device Catalogue Number305787
Device Lot Number1176439
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by Manufacturer03/25/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown